I've been clean after quiting c/t from 12-15 loritabs a day for almost 9 months. I'm not having physical withdrawals any longer, and can actually see there are physical positives to being off the meds, but not too many emotional positives. I feel "shell-shocked".
I'm not sure if what I'm feeling is anxiety, I would explain it more like my nerves are just raw. I'm at home due to a disability and with my two kids all of the time, And I have to be honest, my little one is driving me crazy. She is very clingy and doesn't leave my side mostly due to past hospitalizations I've had. She doesn't leave my side and they are bored in the summer. And my kids are really good kids. I feel terrible taking it out on them by snapping when they are just being kids. Like when they are speaking loud or jumping around me. I am on Lexapro for depression and have been for years and it's been a life saver for me and after 14 days, I don't have the depression I had in the beginning. I did recently start taking xanax when I went off the loritab. And I'm concerned about this. I took one .5 today and it wasn't enough to be around my 8 year old, so I took one more. Not good. I don't want to replace one drug for another. Any insight would be appreciated.
You're coming alarmingly close to switching addictions with the Xanax. Of all the common benzos, Xanax is the one most people get addicted to the quickest. Please, be careful. Just like Sarah mentioned, you need to be around people other than your children. You're just going to drive yourself crazy if you don't. AA or NA meetings would be so helpful. Group therapy or a therapist would be OK, too. I love my AA and NA meetings. It's the cheapest therapy you'll ever get.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.